# SDR DL764050750

- Difficulty date: November 28, 2005
- Submitted: December 6, 2005
- Operation: Air carrier
- Aircraft: N837MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29710
- Aircraft time: 16,165 hours, 5,711 cycles
- System (JASC): 2450 · AC Power Distribution System
- Part: Receptacle
- Condition: Shorted
- Location: Lavatory
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H, K

## Discrepancy

DURING SERVICING OF F/C FWD LAV WHEN CLOSING MIRROR COMPARTMENT SHAVING OUTLET SPARKED.  FOUND PREVIOUS REPAIR FAILED.  OUTLET NOT SECURE DEACTIVATED F/C FWD SHAVING OUTLET.
